# SDR FPI2011F00009

- Difficulty date: October 12, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N778VK
- Make and model: Cessna 210M
- Aircraft serial: 21062895
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6669217
- Condition: Cracked
- Location: Engine
- Part time: 949 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURING A 100 HR INSPECTION, FOUND NR1 CYLINDER CRACKED FROM FUEL NOZZLE TO SPARK PLUG PORT.  REPLACED CYLINDER ASSY.
